Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.advisorNewman, Donald J.
dc.contributor.authorPassow, Eli Aaron
dc.identifierPublication No. 302224696
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 28-03, Section: B, page: 1014.
dc.identifier.citationPassow, E. A. (1966). An N-dimensional Muntz-jackson Theorem (Order No. 6709934). [Doctoral dissertation, Yeshiva University]. PDTG
dc.descriptionDissertation, PhD /Open Access
dc.description.abstractThe main theorem of approximation theory is that of Weierstrass, [7], which states that the closure of the monomials [l,x,x2, ••• }, on a compact set, X , is the set of all continuous function on X, C {X). There are many generalizations of this theorem, and two, in particular, are of concern in this paper.
dc.description.sponsorshipThis work was partially supported by the United States Steel Foundation and the National Science Foundation, Grant No. NSF GP 4391.
dc.publisherProQuest Dissertations & Theses
dc.subjectPure sciences
dc.subjectApproximation theory.
dc.subjectDissertations, Ph.D. (Belfer)
dc.titleAn N-Dimensional Muntz-Jackson Theorem
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
Eli Aaron Passow Thesis OA 1966.pdf2.47 MBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.